On a Population Model of Systems


In this paper, we investigate the global character of all positive solutions of a population model of systems. Some interesting convergence properties of the solution are given, and lastly, we obtain that the solution is permanent under some conditions.

Share and Cite:

D. Zhang, L. Wang, J. Huang and W. Ji, "On a Population Model of Systems," Applied Mathematics, Vol. 3 No. 2, 2012, pp. 185-187. doi: 10.4236/am.2012.32029.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] M. R. S. Kulenovic and G. Ladas, “Dynamics of Second Order Rational Difference Equations,” Chapman & Hall/ CRC, Boca Raton, 2002.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.